# SDR FDEA20190611272

- Difficulty date: May 25, 2019
- Submitted: June 11, 2019
- Operation: Air carrier
- Aircraft: N321FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 47836
- Aircraft time: 101,928 hours, 31,284 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: AGA717019
- Condition: Corroded
- Location: Bs 1841
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT STA1841 30RBL HAS CORROSION UNDERSIDE.  REMOVED AND REPLACED AGA7170-19 SUPPORT ANGLE PER DWG. AGA7170
